Mathematische Annalen

, Volume 312, Issue 3, pp 403–416

On the structure of a family of quasilinear equations arising in shallow water theory

Authors

  • Adrian Constantin
    • Institute of Mathematics, University of Zürich, Winterthurerstrasse 190 CH-8057 Zürich, Switzerland
  • Joachim Escher
    • FB 17 Mathematics, University of Kassel, D-34132 Kassel, Heinrich-Plett-Str. 40, Germany

DOI: 10.1007/s002080050228

Cite this article as:
Constantin, A. & Escher, J. Math Ann (1998) 312: 403. doi:10.1007/s002080050228
Mathematics Subject Classification (1991): 35Q58
Download to read the full article text

Copyright information

© Springer-Verlag Berlin Heidelberg 1998